Variable Dimension Complexes Part II: A Unified Approach to Some Combinatorial Lemmas in Topology

Part II of this study uses the path-following theory of labelled V-complexes developed in Part I to provide constructive algorithmic proofs of a variety of combinatorial lemmas in topology. We demonstrate two new dual lemmas on the n-dimensional cube, and use a generalized Sperner lemma to prove a g... Ausführliche Beschreibung

1. Person: Freund, Robert M.
Quelle: in Mathematics of Operations Research Vol. 9, No. 4 (1984), p. 498-509
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1984
Beschreibung: Online-Ressource
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1984 The Institute of Management Sciences/Operations Research Society of America

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions